# SDR JYDR20200702181

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: General aviation
- Make and model: Skrsky S64E
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 642066201019
- Condition: Cracked
- Location: Zone 300
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE/INSPECTION THE STRUCTURE UNDER THE AFT FITTING WAS FOUND CRACKED/BROKEN.  STABILIZER WAS REMOVED FROM SERVICE.  THIS IS A PRELIMINARY REPORT TO SATISFY REPORTING REQUIREMENTS.  AIRCRAFT WAS OPERATING UNDER A NATO FIREFIGHTING CONTRACT.  STABILIZER IS BEING SHIPPED BACK TO THIS REPAIR STATION FOR FURTHER INVESTIGATION.
